Title: The restricted total least-squares problem - formulation, algorithm, and properties
Authors: Van Huffel, Sabine ×
Zha, Hy #
Issue Date: Apr-1991
Publisher: Siam publications
Series Title: Siam journal on matrix analysis and applications vol:12 issue:2 pages:292-309
Abstract: The restricted total least squares (RTLS) problem, presented in this paper, is devised for solving overdetermined sets of linear equations AX almost-equal-to B in which the data [A; B] are perturbed by errors of the form E* = DEC. D and C are known matrices and E is an arbitrary but bounded matrix. By choosing D and C appropriately, the RTLS problem formulation can handle any weighted least squares (LS), generalized LS, total LS, and generalized total LS problem. Also, equality constraints can be imposed.
ISBN: 89-05a
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science